# SDR RAIA2009080600006

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,148 hours, 21,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ON THE BULKHEAD AT SEAT 3BC WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INVERTER FOR THE EMERGENCY EXIT LIGHT.  FOLLOW ON OPERATIONAL CHECK WAS GOOD.
